| Model Number |
AR40M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.If implanted, give date: unknown, information not provided.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens was explanted from the right eye due to the patient experiencing poor post-operative visual acuity.There was an incision enlargement made, but no vitrectomy was performed.The replacement lens was a different model ar40e 3.5 diopter lens.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 03/21/2019.Device evaluation: the product was returned to the manufacturing site for evaluation.The lens is cut in two pieces; most probably related to the explant process.Due to the conditions of the returned lens a diopter measurement is not possible.The reported issue could not be verified.A product quality deficiency based on the testing could not be determined.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional investigation requests were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.